# SDR AWXA200601253

- Difficulty date: July 15, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,037 hours, 29,873 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Supply
- Part number: 100865
- Condition: Odor
- Location: Cockpit
- Part time: 51,037 hours, 29,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAINTENANCE CHECK, ELECT ODOR IN FLT DECK 10 MIN AFTER ALL LIGHTS ILLUM.  FOUND DEFECTIVE P5 - 4 PANEL, ELEC DOOR NOTED.  REPLACED, NO ODORS NOTED.  CORRECTED BY APONTE, REF PREV LOG PG NR 7306147.
